Alert archive / Hawaii / High Surf Warnings in 2026

High Surf Warning 2, NWS Honolulu, HI

January 14, 2026Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf warning at Jan 14, 2026, 3:18 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Jan 15, 2026, 12:00 AM HST. It was in force for 52 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2026, 3:18 PM HST (01:18 UTC)
In effect from
Jan 15, 2026, 12:00 AM HST
Expired
Jan 17, 2026, 3:33 AM HST
In force
52 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 1.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2026-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2026-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

905 
WHHW40 PHFO 150118
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
318 PM HST Wed Jan 14 2026

...HIGH SURF WARNING IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 PM HST 
FRIDAY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI 
AND NORTH FACING SHORES OF MAUI...

.An extra large long period northwest (320-340) swell will build 
Thursday morning, peak Thursday afternoon, then gradually fade 
through Friday afternoon. Surf heights should swiftly rise to above 
warning criteria along all exposed north and west facing shores.

HIZ001-003-006-007-017-029-037-039-040-045-047-151430-
/O.CAN.PHFO.SU.Y.0004.000000T0000Z-260115T0400Z/
/O.NEW.PHFO.SU.W.0002.260115T1000Z-260117T0400Z/
Niihau-Kauai Southwest-Waianae Coast-Oahu North Shore-
Maui Windward West-Kauai North-Molokai Windward-Molokai North-
Molokai West-Maui Central Valley North-Windward Haleakala-
318 PM HST Wed Jan 14 2026

...HIGH SURF WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM HST
FRIDAY...
...HIGH SURF ADVISORY IS CANCELLED...

* WHAT...Surf building to 30 to 40 feet along north facing shores
  of Niihau, Kauai, Oahu, Molokai and Maui. Surf building to 20 
  to 30 feet along west facing shores of Niihau, Kauai, Oahu and 
  Molokai.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu,
  Molokai, and north facing shores of Maui.

* WHEN...From midnight tonight to 6 PM HST Friday.

* IMPACTS...Very High...Expect ocean water surging and sweeping 
  across beaches, coastal benches, and lava flows creating the 
  potential for impacts to coastal properties and infrastructure, 
  including roadways. Powerful longshore and rip currents will be 
  present at most beaches. Large breaking waves and strong currents 
  may impact harbor entrances and channels causing challenging boat 
  handling.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the shoreline along the affected coasts. Be
prepared for road closures. Postpone entering or leaving channels
affected by the high surf until the surf subsides.

&&

$$
5 follow-up statements
318 
WHHW40 PHFO 151314
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
314 AM HST Thu Jan 15 2026

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST FRIDAY FOR NORTH 
AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND NORTH 
FACING SHORES OF MAUI...
...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY FOR WEST
FACING SHORES OF THE BIG ISLAND...

.An extra large long period northwest (320-340) swell will build
this morning, peak this afternoon, then gradually fade through 
Friday afternoon. Surf heights will swiftly rise to above warning
criteria along all exposed north and west facing shores.

HIZ001-003-006-007-017-029-037-039-040-045-047-160215-
/O.CON.PHFO.SU.W.0002.000000T0000Z-260117T0400Z/
Niihau-Kauai Southwest-Waianae Coast-Oahu North Shore-
Maui Windward West-Kauai North-Molokai Windward-Molokai North-
Molokai West-Maui Central Valley North-Windward Haleakala-
314 AM HST Thu Jan 15 2026

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...Surf building to 30 to 40 feet along north facing shores
  of Niihau, Kauai, Oahu, Molokai, and 20 to 30 feet along north
  facing shores of Maui. Surf building to 25 to 35 feet along west
  facing shores of Niihau and Kauai, and 20 to 30 feet along west
  facing shores of Oahu and Molokai.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu,
  Molokai, and north facing shores of Maui.

* WHEN...Until 6 PM HST Friday.

* IMPACTS...High. Expect very strong breaking waves and powerful 
  currents. Waves breaking in channel entrances may make 
  navigating the channels dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the shoreline along the affected coasts. Be
prepared for road closures. Postpone entering or leaving channels
affected by the high surf until the surf subsides.

&&

$$

HIZ023-026-160215-
/O.NEW.PHFO.SU.Y.0005.260115T1314Z-260117T0400Z/
Kona-Kohala-
314 AM HST Thu Jan 15 2026

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...Surf building to 7 to 10 feet. 

* WHERE...West facing shores of the Big Island.

* WHEN...Until 6 PM HST Friday.

* IMPACTS...Moderate. Strong breaking waves and strong currents
  will make swimming dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all advice from ocean safety officials. When in doubt, don't
go out.

&&

$$
500 
WHHW40 PHFO 160125
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
325 PM HST Thu Jan 15 2026

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST FRIDAY FOR NORTH
AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND NORTH
FACING SHORES OF MAUI... 
...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY FOR WEST 
FACING SHORES OF THE BIG ISLAND...

.An extra large long period northwest (320-340) swell will build
this afternoon, peak this evening, then gradually fade through 
Friday. Surf heights will swiftly rise to above warning criteria 
along all exposed north and west facing shores.

HIZ001-003-006-007-017-029-037-039-040-045-047-161430-
/O.CON.PHFO.SU.W.0002.000000T0000Z-260117T0400Z/
Niihau-Kauai Southwest-Waianae Coast-Oahu North Shore-
Maui Windward West-Kauai North-Molokai Windward-Molokai North-
Molokai West-Maui Central Valley North-Windward Haleakala-
325 PM HST Thu Jan 15 2026

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...Surf building to 30 to 40 feet along north facing 
  shores of Niihau, Kauai, Oahu, Molokai, and 20 to 30 feet 
  along north facing shores of Maui. Surf building to 25 to 35 
  feet along west facing shores of Niihau and Kauai, and 20 to 
  30 feet along west facing shores of Oahu and Molokai.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu, 
  Molokai, and north facing shores of Maui.

* WHEN...Until 6 PM HST Friday.

* IMPACTS...High. Expect very strong breaking waves and powerful 
  currents. Waves breaking in channel entrances may make 
  navigating the channels dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the shoreline along the affected coasts. Be
prepared for road closures. Postpone entering or leaving channels
affected by the high surf until the surf subsides.

&&

$$

HIZ023-026-161430-
/O.CON.PHFO.SU.Y.0005.000000T0000Z-260117T0400Z/
Kona-Kohala-
325 PM HST Thu Jan 15 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...Surf building to 7 to 10 feet.

* WHERE...West facing shores of the Big Island.

* WHEN...Until 6 PM HST Friday.

* IMPACTS...Moderate. Strong breaking waves and strong currents 
  will make swimming dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all advice from ocean safety officials. When in doubt, don't
go out.

&&

$$
601 
WHHW40 PHFO 161308
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
308 AM HST Fri Jan 16 2026

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST FOR NORTH AND WEST 
FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND NORTH FACING SHORES
OF MAUI... 
...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST FOR WEST FACING 
SHORES OF THE BIG ISLAND...

.An extra large long period northwest (320-340) swell which peaked
this morning will fade out throughout the day. Surf heights will 
remain above warning criteria along all exposed north and west 
facing shores through the afternoon.

HIZ001-003-006-007-017-029-037-039-040-045-047-170215-
/O.CON.PHFO.SU.W.0002.000000T0000Z-260117T0400Z/
Niihau-Kauai Southwest-Waianae Coast-Oahu North Shore-
Maui Windward West-Kauai North-Molokai Windward-Molokai North-
Molokai West-Maui Central Valley North-Windward Haleakala-
308 AM HST Fri Jan 16 2026

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...Surf heights 30 to 40 feet along north facing shores of 
  Niihau, Kauai, Oahu, Molokai, and 25 to 35 feet along north 
  facing shores of Maui. Surf heights to 20 to 30 feet along west 
  facing shores of Niihau, Kauai Oahu, and Molokai.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu, 
  Molokai, and north facing shores of Maui.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...High. Expect very strong breaking waves and powerful 
  currents. Waves breaking in channel entrances may make 
  navigating the channels dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the shoreline along the affected coasts. Be
prepared for road closures. Postpone entering or leaving channels
affected by the high surf until the surf subsides.

&&

$$

HIZ023-026-170215-
/O.CON.PHFO.SU.Y.0005.000000T0000Z-260117T0400Z/
Kona-Kohala-
308 AM HST Fri Jan 16 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...Surf heights 7 to 10 feet.

* WHERE...West facing shores of the Big Island.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Moderate. Strong breaking waves and strong currents 
  will make swimming dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all advice from ocean safety officials. When in doubt, don't
go out.

&&

$$
756 
WHHW40 PHFO 170135
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
335 PM HST Fri Jan 16 2026

...HIGH SURF WARNING IN EFFECT UNTIL 4 AM HST SATURDAY FOR NORTH 
AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND NORTH 
FACING SHORES OF MAUI... 
...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM HST SATURDAY FOR WEST 
FACING SHORES OF THE BIG ISLAND...

.An extra large long period northwest (320-340) swell which
peaked early this morning will gradually fade overnight. Surf 
heights will remain above warning criteria along all exposed north
and west facing shores through the early morning hours on Saturday.

HIZ001-003-006-007-017-029-037-039-040-045-047-171400-
/O.EXT.PHFO.SU.W.0002.000000T0000Z-260117T1400Z/
Niihau-Kauai Southwest-Waianae Coast-Oahu North Shore-
Maui Windward West-Kauai North-Molokai Windward-Molokai North-
Molokai West-Maui Central Valley North-Windward Haleakala-
335 PM HST Fri Jan 16 2026

...HIGH SURF WARNING NOW IN EFFECT UNTIL 4 AM HST SATURDAY...

* WHAT...Surf heights 22 to 26 feet along north facing shores of 
  Niihau, Kauai, Oahu, Molokai, and Maui. Surf heights to 10 to 15
  feet along west facing shores of Niihau, Kauai Oahu, and 
  Molokai.

* WHERE...North and west facing shores of Niihau, Kauai, Oahu, 
  Molokai, and north facing shores of Maui.

* WHEN...Until 4 AM HST Saturday.

* IMPACTS...High. Expect very strong breaking waves and powerful 
  currents. Waves breaking in channel entrances may make 
  navigating the channels dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the shoreline along the affected coasts. Be
prepared for road closures. Postpone entering or leaving channels
affected by the high surf until the surf subsides.

&&

$$

HIZ023-026-171400-
/O.EXT.PHFO.SU.Y.0005.000000T0000Z-260117T1400Z/
Kona-Kohala-
335 PM HST Fri Jan 16 2026

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM HST SATURDAY...

* WHAT...Surf heights 6 to 8 feet.

* WHERE...West facing shores of the Big Island.

* WHEN...Until 4 AM HST Saturday.

* IMPACTS...Moderate. Strong breaking waves and strong currents 
  will make swimming dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all advice from ocean safety officials. When in doubt, don't
go out.

&&

$$
035 
WHHW40 PHFO 171333
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
333 AM HST Sat Jan 17 2026

...HIGH SURF WARNING CANCELLED...
...HIGH SURF ADVISORY FOR NORTH FACING SHORES OF NIIHAU KAUAI 
OAHU MOLOKAI AND MAUI THROUGH 6 PM HST TONIGHT...

.The large northwest swell that brought warning level surf
Thursday and Friday quickly declined overnight. This swell will 
continue to decline this morning while becoming more northerly
(340-360) allowing surf heights to drop below advisory levels 
later this morning and afternoon. 

HIZ001-007-017-029-037-039-040-045-047-180245-
/O.CAN.PHFO.SU.W.0002.000000T0000Z-260117T1400Z/
/O.NEW.PHFO.SU.Y.0006.260117T1333Z-260118T0400Z/
Niihau-Oahu North Shore-Maui Windward West-Kauai North-
Molokai Windward-Molokai North-Molokai West-
Maui Central Valley North-Windward Haleakala-
333 AM HST Sat Jan 17 2026

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...
...HIGH SURF WARNING IS CANCELLED...

* WHAT...Surf heights 12 to 16 feet.

* WHERE...North facing shores of Niihau, Kauai, Oahu, Molokai, 
  and Maui.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Moderate. Strong breaking waves and strong currents 
  will make swimming dangerous.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all advice from ocean safety officials. When in doubt, don't
go out.

&&

$$

HIZ003-006-171445-
/O.CAN.PHFO.SU.W.0002.000000T0000Z-260117T1400Z/
Kauai Southwest-Waianae Coast-
333 AM HST Sat Jan 17 2026

...HIGH SURF WARNING IS CANCELLED...

Surf dropped below advisory levels.

$$

HIZ023-026-171445-
/O.CAN.PHFO.SU.Y.0005.000000T0000Z-260117T1400Z/
Kona-Kohala-
333 AM HST Sat Jan 17 2026

...HIGH SURF ADVISORY IS CANCELLED...

Surf dropped below advisory levels.

$$

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Jan 14, 3:54 AM HST, 11 hours 24 minutes earlier.

Area forecast discussion, Jan 14, 3:54 AM HST, 11 hours 24 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
354 AM HST Wed Jan 14 2026

.SYNOPSIS...
A cold front moving into the Hawaii region from the northwest
today will cause southerly winds to strengthen over all islands
through the day. A convergent band of clouds associated with the
remnants of the last cold front will spread bands of prefrontal
showers across the islands riding in along the southerly winds
ahead of the main cold front. The front will move swiftly from
west to east down the island chain with a brief period of wetting
rainfall starting tonight near Kauai and then spreading eastward
to the Big Island by Thursday afternoon. Easterly trade winds
bring a return to drier, cooler and more stable weather
conditions from Friday through Sunday. Another cold front will
likely move down the island chain, producing another round of wet
rainy weather, from next week Wednesday through Thursday.

&&

.DISCUSSION...
Satellite imagery this morning shows bands of high level cirrus
clouds moving over the islands ahead of a cold front approaching
the Hawaiian Islands from the northwest. All islands will likely
see a decent amount of rainfall with this next frontal passage. A
few thunderstorms are possible mainly along the frontal band,
however the heaviest rainfall for each island will be brief due to
the rapidly moving frontal cloud band, limiting any flooding
concerns. The front will move swiftly from west to east down the
island chain, reaching Kauai by early evening, then through Oahu
just after midnight HST, and then on to Maui around sunrise, and
finally through the Big Island by Thursday afternoon.

Southerly winds ahead of this approaching cold front will
strengthen over the region today creating some wind gust impacts.
Southerly winds with this system will produce stronger wind gusts
of 40 to 50 mph range over mountain ridgelines and along north
and east sections of most islands today. A Wind Advisory was
issued to cover these impacts as these unusual southerly wind
directions tend to produce larger local scale impacts for these
areas. Strong winds just below advisory levels are also forecast
for Haleakala National Park on Maui with southerly winds forecast
to strengthen just below our summit wind advisory thresholds. The
highest summits of Mauna Kea and Mauna Loa on the Big Island will
see the strongest winds with this event, and Wind Advisories were
issued this morning for both summits. Brief periods of icing
conditions are also possible on these higher summits by Thursday.

High pressure building in behind the front will herald a return to
drier and more stable northerly trade winds on Friday, becoming
more easterly trade winds from Saturday into Sunday. This drier
air moving in after frontal passage will produce much cooler
temperatures for all islands, especially during the overnight
hours when the drier atmosphere can more efficiently radiate heat
into outer space. These lower humidity levels and cooler overnight
to early morning temperatures will linger into the weekend.

Another round of wet weather remains in the long range forecast
for the middle of next week. The latest extended model forecast
guidance continues to show good agreement on another period of
cloudy skies and wet weather as yet another cold front moves
eastward down the island chain from next week Wednesday through
next Friday. Stay tuned as the island by island weather impacts
from this next frontal band will likely evolve over time.

&&

.AVIATION...
Gentle south to southeast winds across the islands will
strengthen through the morning and veer as strong southwesterly
winds are expected ahead of a cold front that is currently to the
northwest. The front will arrive across the western end of the
state tonight and then progress down the island chain. Showers are
expected along the frontal boundary, with prevailing MVFR
conditions as the front moves through. A few isolated cant be
ruled out either. Behind the front, breezy northwest winds will
fill in, along with drier conditions.

AIRMET TANGO is in effect over the entire state for tempo mod
turb FL260/360. No other AIRMETS are currently in effect.
However, AIRMET Sierra for mountain obscuration will likely be
needed this evening and tonight due to increasing clouds and
showers, starting on Kauai and moving east down the island chain.

&&

.MARINE...
A strong cold front will sweep from west to east across the
coastal waters from late today into Thursday, then stall near the
Big Island by Thursday afternoon. Southerly to southwesterly winds
ahead of the front will become gusty today, and the Small Craft
Advisory (SCA) that was previously in effect has been extended in
time and expanded in area to include most coastal water zones due
to the gusty winds today. Winds will shift to become northerly
behind the front as it moves down the island chain. Beginning
tonight, an extra large northwest swell will elevate seas above
SCA thresholds once again just as wind speeds decrease. The SCA
remains in effect through Thursday for now, but will likely need
to be extended in time as seas remain elevated through at least
Friday night. A passing high pressure system far north of the
islands will bring back easterly trade winds across Hawaiian
waters from Friday through Sunday. Winds will weaken and veer
from a more southeasterly direction over the northwestern waters
by Monday as another cold front approaches the islands from the
northwest.

The northwest (310-330 degree) swell that peaked yesterday will
continue to gradually fade today, though surf heights are expected
to remain above advisory levels along exposed north and west
facing shores. The next extra large, long period northwest
(310-330 degree) swell will build into the region late tonight
into Thursday, likely producing another round of warning level
surf along exposed north and west facing shores lasting through
Friday. Surf along north and west facing shores will then
linger near advisory levels Saturday before another reinforcing
northwest swell briefly boosts surf heights back to near warning
levels on Sunday and Sunday night. The current High Surf Advisory
remains in effect today, but this will need to be upgraded to a
High Surf Warning by tonight to account for the incoming swell.

Surf along east facing shores will remain small through most of
this week due to shifting wind directions from the passing fronts.
However, some east facing shores sensitive to northerly swells
may experience a slight uptick in surf heights this weekend as the
fading northwesterly swell becomes more northerly. South shores
will see a slight bump from wind wave energy today due to the
strengthening south to southwesterly winds. Otherwise, no
noteworthy swells are expected for the next few days.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
High Surf Advisory until 6 PM HST this evening north and west
facing shores of Niihau, Kauai, Oahu, Molokai, and north facing
shores of Maui.

Wind Advisory until 6 PM HST this evening for most north and east
sections of Kauai, Oahu, Molokai and Maui.

Wind Advisory until 6 PM HST Thursday for Big Island Summits of
Mauna Kea and Mauna Loa.

Small Craft Advisory until 6 PM HST Thursday for most Hawaiian
Coastal Waters and Channels.

&&

DISCUSSION...Bohlin
AVIATION...Shigesato
MARINE...Vaughan

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 6:41 PM HSTSpecial Marine WarningHFO64 min
Jan 14, 8:43 PM HSTSpecial Marine WarningHFO2 hr
Jan 15, 1:09 AM HSTAreal Flood AdvisoryHFOHonolulu2 hr
Jan 15, 2:47 AM HSTSpecial Marine WarningHFO118 min
Jan 15, 3:14 AM HSTHigh Surf AdvisoryHFOHawaii48 hr
Jan 15, 5:14 AM HSTAreal Flood AdvisoryHFOKalawao114 min

Nearby

High Surf Warnings in Hawaii, 2026Every high surf warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.